Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have high blood pressure, tachycardia and PVC. Taking toprol and lisinipril. Reason for chest pain?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
I am a 22 yr old female white high blood pressure. I also have tachycardia and PVCs. I have been having trouble with my bp alot lately. I take toprol 100 mg and lisinipril 10mg. I am having sharp pulsating pain in the middle of my chest right between my breasts. Should I be concerned?
Posted Thu, 28 Mar 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Nilofer AR 36 minutes later
Hello ,

Thanks for posting your query on health care magic.

Let me answer your query one by one.

1. I am having sharp pulsating pain in the middle of my chest right between my breasts. Chest pain is a common side effect of topril. If it is gradually progressive and not radiating in nature, there is nothing to worry.

2. Should I be concerned? Its better to get a ECG to rule out pathology. But if the pain is not interfering in your routine life, you need not worry.

I would like to know more about the following:
1. Since how long do you have pain?
2. Are you planning for a pregnancy?
3. Are you on contraception? When was your last menstrual period?
4. What is the range of your blood pressure?
5. Since how long have you been receiving the antihypertensive?

Waiting for your reply,
regards,
Dr Nilofer

Above answer was peer-reviewed by
 
Follow-up: Have high blood pressure, tachycardia and PVC. Taking toprol and lisinipril. Reason for chest pain? 10 minutes later
The pain started about 2 hours ago. It's worse now. I have been taking the medication for 7 months now. I am not trying to get pregnant and am not currently pregnant. I have had a tubal ligation. I am not on contraception. My blood pressure was 158/126 the night before last but that is the highest it's been. It's been staying in the 130s and 140s systolic and 90s and 100 diastolic.
 
 
Answered by Dr. Nilofer AR 7 minutes later
Hello,
Thanks for your prompt reply.

Blood pressure of 158/126 is considered high BP.
You need to control it immediately to avoid unnecessary side effects of high BP.
I suggest you to check the blood pressure now and if it is still high you need to go to emergency department and consult a physician.

Hope this helps,
Feel free to ask for clarifications. I will be happy to help immediately.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Follow-up: Have high blood pressure, tachycardia and PVC. Taking toprol and lisinipril. Reason for chest pain? 5 minutes later
Thank you for your help.
 
 
Answered by Dr. Nilofer AR 1 minute later
Its my pleasure to help you.
wish you good health.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor